# SDR SIMA20141222011

- Difficulty date: December 22, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 28,435 hours, 24,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT INOPERATIVE.  FOUND CONNECTOR BROKEN. REPLACED CONNECTOR IAW SWPM 20-00-03.
